Show simple item record

dc.contributor.authorIesan, Dorin
dc.contributor.authorQuintanilla de Latorre, Ramón
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2012-11-06T16:00:27Z
dc.date.created2013-03-01
dc.date.issued2013-03-01
dc.identifier.citationIesan, D.; Quintanilla, R. Non-linear deformations of porous elastic solids. "International journal of non-linear mechanics", 01 Març 2013, vol. 49, p. 57-65.
dc.identifier.issn0020-7462
dc.identifier.urihttp://hdl.handle.net/2117/16847
dc.description.abstractThis paper is concerned with the non-linear theory of porouselastic bodies. First, we present the basic equations in general curvilinear coordinates. The constitutive equations for porouselastic bodies with incompressible matrix material are derived. Then, the equilibrium theory is investigated. An existence result within the one-dimensional theory is presented. The theory is applied in order to study the torsion of an isotropic circular cylinder and the flexure of a cuboid made of an anisotropic material. It is shown that the equations of equilibrium reduce to a single ordinary differential equation governing an unknown function which characterizes the aforementioned deformations.
dc.format.extent9 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Física::Termodinàmica
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshEquations
dc.subject.lcshFlexure
dc.titleNon-linear deformations of porous elastic solids
dc.typeArticle
dc.subject.lemacEquacions constitutives
dc.subject.lemacElastòmers -- Proves
dc.subject.lemacTeories no-lineals
dc.contributor.groupUniversitat Politècnica de Catalunya. GRAA - Grup de Recerca en Anàlisi Aplicada
dc.identifier.doi10.1016/j.ijnonlinmec.2012.08.005
dc.subject.amsClassificació AMS::76 Fluid mechanics::76A Foundations, constitutive equations, rheolog
dc.rights.accessRestricted access - publisher's policy
drac.iddocument11023138
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorIesan, D.; Quintanilla, R.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameInternational journal of non-linear mechanics
upcommons.citation.volume49
upcommons.citation.startingPage57
upcommons.citation.endingPage65


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder